Topological balls
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 40 (1999) no. 1, p. 3-20
@article{CTGDC_1999__40_1_3_0,
     author = {Barr, Michael and Kleisli, Heinrich},
     title = {Topological balls},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {40},
     number = {1},
     year = {1999},
     pages = {3-20},
     zbl = {0922.18004},
     mrnumber = {1682579},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1999__40_1_3_0}
}
Barr, Michael; Kleisli, Heinrich. Topological balls. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 40 (1999) no. 1, pp. 3-20. http://www.numdam.org/item/CTGDC_1999__40_1_3_0/

M. Barr (1976), Closed categories and Banach spaces. Cahiers de Topologie et Géométrie Différentielle, 17, 335-342. | Numdam | MR 448118 | Zbl 0344.46132

M. Barr (1979), *-Autonomous Categories. Lecture Notes in Mathematics 752, Springer-Verlag, Berlin, Heidelberg, New York. | MR 550878 | Zbl 0415.18008

M. Barr (1990), Accessible categories and models of linear logic. J. Pure Applied Algebra, 69, 219-232. | MR 1090742 | Zbl 0719.18004

M. Barr (1991), *-Autonomous categories and linear logic. Mathematical Structures Computer Science, 1, 159-178. | MR 1132146 | Zbl 0777.18006

M. Barr (1996), *-Autonomous categories, revisited. Journal of Pure and Applied Algebra, 111, 1-20. | MR 1394341 | Zbl 0857.18010

M. Barr (1998), The separated extensional Chu category. Theory and Applications of Categories, 4.6. | MR 1651409 | Zbl 0907.18003

M. Barr (forthcoming), *-Autonomous categories: once more around the track. | MR 1732459 | Zbl 0944.18008

N. Bourbaki (1953), Éléments de mathématiques, Espaces vectoriels topologiques, Livre V, Chap. II. | Zbl 0050.10703

P.-H. Chu (1979), Constructing *-autonomous categories. Appendix to [Barr, 1979]. | MR 550878

J.B. Cooper (1987), Saks Spaces and Applications to Functional Analysis, 2nd edition. North-Holland, Amsterdam. | MR 886477 | Zbl 0618.46003

S. Dorofeev, H. Kleisli (1995), Functorial Methods in the Theory of Group Representation I. Applied Categorical Structures, 3, 151-172. | MR 1329189 | Zbl 0822.18003

H. Kleisli, H.P. Künzi (1995), Topological totally convex spaces, II. Cahiers de Topologie et Géométrie Différentielle Catégorique, 36, 11-52. | Numdam | MR 1322800 | Zbl 0822.18002

H. Kleisli, H.P. Künzi, J. Rosičký (1996), A topological Banach space model of linear logic. Proceedings of the Workshop on Categorical Topology, L'Aquila, 155-162. | MR 1412582 | Zbl 0891.46046

E. Schläpfer, On group algebras, Chu spaces and induced representations of topological Hausdorff groups. Doctoral thesis, Faculty of Science, Université de Fribourg, 1998.

H.H. Schaeffer, Topological Vector Spaces, third printing corrected. Springer-Verlag, 1971. | MR 342978 | Zbl 0217.16002